American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Thomas Creutzig and Andrew R. Linshaw. Orbifolds of symplectic fermion algebras. Trans. Amer. Math. Soc. 369 (2017) 467-494.
Abstract, references, and article information   
View Article: PDF

[2] Kathrin Bringmann and René Olivetto. Kac-Wakimoto characters and non-holomorphic Jacobi forms. Trans. Amer. Math. Soc. 369 (2017) 1163-1184.
Abstract, references, and article information   
View Article: PDF

[3] Henry H. Kim, Kyu-Hwan Lee and Yichao Zhang. Weakly holomorphic modular forms and rank two hyperbolic Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 8843-8860.
Abstract, references, and article information   
View Article: PDF

[4] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information   
View Article: PDF

[5] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yves Martin. Multiplicative $\eta$-quotients. Trans. Amer. Math. Soc. 348 (1996) 4825-4856. MR 1376550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia